MathSciNet Relay Station
MathSciNet bibliographic data
MR988309 11P68 (05A15 05A17 05A30 11B65)
Agarwal, A. K.; Andrews, G. E.; Bressoud, D. M. The Bailey lattice. J. Indian Math. Soc. (N.S.) 51 (1987), 57–73 (1988).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement